MathSciNet Relay Station
MathSciNet bibliographic data
MR1373647 (97h:43003) 43A30 (22D15 43A60)
Xu, Guangwu Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2525–2536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement